MathSciNet Relay Station
MathSciNet bibliographic data
MR2605865 53D35 (53D45 57R17)
Wendl, Chris Strongly fillable contact manifolds and $J$-holomorphic foliations. Duke Math. J. 151 (2010), no. 3, 337–384.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement